# SDR SWAA2013051616111

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 34,088 hours, 23,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 67778101
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOCKING PIN OUT OF POSITION.  REPOSITIONED RETAINER PER AMM.
